Pennsylvania, 2015Flood in Pennsylvania, March 10 to 11, 2015
March 10 to 11, 2015 · NWS PHI · 1 event in 1 county or zone
A warm front pushed northward into the region during the evening of March 10th, followed by a cold frontal passage through the region on the morning of March 11th. 00 inches of rain was recorded across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front pushed northward into the region during the evening of March 10th, followed by a cold frontal passage through the region on the morning of March 11th.
Rain showers accompanied the frontal boundaries and 0.50-1.00 inches of rain was recorded across the area. Rainfall amounts combined with around 3 to 5 inches of snow on the ground, caused poor drainage and low lying areas to flood. In addition, flooding occurred along the West Branch of the Brandywine Creek in Honey Brook.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 10, 8:20 PM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 10, 8:20 PM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT TUE MAR 10 2015
.SYNOPSIS...
A WARM FRONT SOUTH OF THE OHIO RIVER IS MOVING NORTHEAST
AND WILL EDGE INTO OUR AREA LATE TONIGHT THEN BE FOLLOWED BY A COLD
FRONTAL PASSAGE WEDNESDAY MORNING. CANADIAN HIGH PRESSURE WILL
THEN BUILD ACROSS THE NORTHEAST STATES THURSDAY AND FRIDAY. LOW
PRESSURE IN THE LOWER MISSISSIPPI VALLEY FRIDAY MOVES NORTHEAST
CUTTING THROUGH THE MID ATLANTIC STATES SATURDAY THEN OUT TO THE
EAST OF NEW ENGLAND SUNDAY. HIGH PRESSURE FOLLOWS MONDAY. ANOTHER
COLD FRONT MOVES INTO THE REGION FROM THE NORTHWEST ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TEMPERATURES WILL DECREASE A BIT TONIGHT AS THE RAIN ENCOMPASSES THE
REGION AND THE DEWPOINTS WILL SURGE. THIS SHOULD ALLOW US TO REMAIN
ABOVE FREEZING EVERYWHERE, BUT ALSO ADDS TO THE POSSIBILITY OF
WIDESPREAD FOG, DENSE AT TIMES. STILL EXPECT ABOUT A QUARTER TO A
THREE QUARTERS OF AN INCH ACROSS SOUTHEAST PENNSYLVANIA INTO NORTH
CENTRAL NEW JERSEY...SHOULD BE A RELATIVELY NARROW CORRIDOR OF
HIGHER AMOUNTS. NORTH AND SOUTH OF THIS LINE WILL RANGE AROUND A FEW
TENTHS OF AN INCH...SEE HYDRO SECTION BELOW FOR ANY FLOODING
CONCERNS.
WE HAVE ISSUED A DENSE FOG ADVISORY FOR THE NRN A GOOD PORTION OF
THE REGION WITH THIS UPDATE. SOME LOCALES HAVE ALREADY SEEN LOWER
VSBYS, BUT THEY SEEM TRANSIENT ATTM, AND MAINLY ASSOCD WITH AREAS
OF HEAVIER RAIN. WITH INCREASING MOISTURE, SUNSET AND SLIGHTLY
COOLING TEMPS, THERE WILL LIKELY BE MORE FOG, ESPECIALLY IN THOSE
AREAS WHERE THERE IS MORE SNOW COVER.
THE DENSE FOG ADVISORY HAS BEEN EXPANDED TO COVER THE REST OF NJ
WITH THIS UPDATE AND WILL START AT MIDNIGHT.
OTHERWISE, RAISED POPS ACRS THE REGION IN THE NR TERM. NO SENSE
IN FIGHTING IT, ITS RAINING. MADE SOME OTHER MINOR TWEAKS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
COLD FRONT SLIDES THROUGH THE REGION ALLOWING US TO DRY FROM
NORTHWEST TO SOUTH-SOUTHEAST THROUGH THE LATE MORNING HOURS
TOMORROW. THE BETTER CHANCES FOR CONTINUED RAIN WILL BE ALONG OUR
EXTREME SOUTHERN ZONES WITH BETTER MOISTURE POOLING AND WEAK SURFACE
WAVE MOVING THROUGH ALONG THE FRONTAL BOUNDARY.
DOWNSLOPING WINDS, CLEARING SKIES, AFTER THE LOWER MORNING CLOUDS
BURN OFF, AND VERY LITTLE IF ANY AIRMASS CHANGE WILL ALLOW US TO
CLIMB QUITE EASILY WITH OUR DAYTIME HIGHS. LESS SNOWPACK EXPECTED
ACROSS SOUTHEAST PENNSYLVANIA AND CENTRAL NEW JERSEY WILL ALLOW FOR
BETTER WARMING THAN IN DAYS PAST. WE WENT ABOVE GUIDANCE FOR HIGHS
AND COULD HONESTLY REACH INTO THE MID-60S ACROSS THE PHILADELPHIA
METRO AREA AND POINTS SOUTHEAST. NONE-THE-LESS WE SHOULD END UP
ABOVE AVERAGE EVERYWHERE MAKING IT THE WARMEST DAY OF THE YEAR THUS
FAR.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A TIME PERIOD WITH CONSIDERABLY MILDER TEMPERATURES COMPARED TO
OUR RECENT WINTER WEATHER BUT THE THREAT OF A RETURN TO COLDER
TEMPERATURES AT THE VERY END OF THIS TIME RANGE.
MOST SIGNIFICANT PRECIPITATION THREAT IS MAINLY A LIQUID ONE FOR
THIS UPCOMING WEEKEND. RAINFALL AMOUNTS OVER AN INCH ARE POSSIBLE
FOR FRIDAY NIGHT INTO SATURDAY AND THERE MAY BE A THREAT OF RIVER
FLOODING. LATEST MMEFS GUIDANCE SUPPORTS POTENTIAL FLOOD THREAT OVER
THE WEEKEND.
ANOTHER PRECIPITATION ISSUE IS THE POTENTIAL FOR WINTRY
PRECIPITATION OVER NORTHERN PORTIONS OF THE FORECAST AREA ON THE
FRONT END OF THE PRECIPITATION FRIDAY NIGHT. VERY LITTLE CHANGE IN
THE SENSIBLE WEATHER FORECAST FOR THIS TIME FRAME FROM THE
PREVIOUS FORECAST.
SOME LOW PRECIPITATION CHANCES WERE INTRODUCED ON TUESDAY WITH THE
ANTICIPATED FRONTAL PASSAGE. AMOUNTS LOOK LIGHT.
USED PRIMARILY MAV GUIDANCE FOR TEMPERATURES WEDNESDAY NIGHT INTO
THURSDAY, THEN WPC EXTENDED RANGE GUIDANCE FOR FRIDAY INTO
TUESDAY. A NON-DIURNAL TEMPERATURE TREND WAS APPLIED EARLY ON
SATURDAY WITH THE LOW TEMPERATURE EXPECTED WELL BEFORE SUNRISE.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
TONIGHT...CONDS RANGED FROM MVFR TO IFR ACRS THE REGION, BUT THE
OVERALL TREND IS DOWNWARD AND MVFR/IFR AND EVEN SOME LIFR ARE
EXPECTED TO CONTINUE THROUGH THE NIGHT BEFORE SOME IMPROVEMENT BY
DAYBREAK. THE LOWEST VSBYS MAY BE N AND W WHERE FOG IS WORST DUE
TO ABUNDANT MOISTURE AND MOST SNOW COVER.
TUESDAY...IFR/MVFR TO VFR. RAIN ENDS FROM NORTHWEST TO SOUTHEAST
BY THE LATE MORNING. WE SHOULD START TO TREND BACK TO VFR AT THIS
TIME WITH A LIGHT WEST-NORTHWEST WIND HELPING TO DRY US OUT SOME.
CIGS LIFT AND SCATTER OUT BY EARLY AFTERNOON LEAVING A MOSTLY
SUNNY DAY.
OUTLOOK...
WEDNESDAY NIGHT...VFR. NW WINDS GUSTS UP TO 20 KT POSSIBLE.
THURSDAY...VFR. NW WINDS GUSTS UNDER 20 KT.
FRIDAY...VFR TO START THEN IFR CONDS EXPECTED FRIDAY NIGHT AS PRECIP
ARRIVES, WITH MAINLY RAIN SOUTH AND POTENTIAL MIXED P-TYPES (SNOW,
SLEET AND OR FREEZING RAIN) NORTH AND WEST. LIGHT WIND.
SATURDAY...IFR OR LIFR CONDS IN RAIN, DRIZZLE, ST/FOG. RAIN MAY BE
HEAVY FOR A TIME EARLY. LIGHT WIND.
SUNDAY...VFR.
&&
.MARINE...
TONIGHT - WEDNESDAY...SUB-SCA EXPECTED TONIGHT AND TOMORROW. SEAS
WILL REMAIN FAIRLY RELAXED THOUGH THEY ARE EXPECTED TO BUILD SOME
TOMORROW AS A WEAK WAVE OF LOW PRESSURE MOVES ACROSS THE WATERS
ALONG A COLD FRONT. WINDS WILL TURN TOWARDS THE SOUTHWEST TONIGHT
AND THEN TO THE WEST-NORTHWEST BY LATER WEDNESDAY AS THE FRONT
MOVES THROUGH. WE HAVE ISSUED A DENSE FOG ADVISORY FOR ALL MARINE
ZONES.
OUTLOOK...
WEDNESDAY NIGHT INTO EARLY THURSDAY...NW WINDS 15-20 KT WITH
ISOLATED 25 KT POSSIBLE LATE WEDNESDAY NIGHT.
THURSDAY AFTERNOON AND FRIDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED.
SATURDAY...THOUGH A LOW PRESSURE SYSTEM APPROACHES THE REGION,
LEADING TO INCREASING SEAS AND WINDS, CONDITIONS ARE EXPECTED TO
STAY BELOW SMALL CRAFT ADVISORY CRITERIA.
SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED AS THE LOW PRESSURE
SYSTEM DEPARTS THE AREA.
&&
.HYDROLOGY...
DUE TO THE COMBINATION OF SNOWMELT, EXPECTED RAINFALL,
AND A FROZEN OR NEAR FROZEN GROUND, POOR DRAINAGE AND LOW LYING
FLOODING IS LIKELY TONIGHT INTO TOMORROW ACROSS THE SOUTHERN HALF OF
THE CWA. IN ADDITION, WATER LEVELS ARE EXPECTED TO RISE ACROSS AREA
CREEKS, STREAMS, AND RIVERS.
ANYWHERE FROM A 0.25 TO 0.75 INCH OF RAINFALL IS EXPECTED THROUGH
TOMORROW WITH THE HIGHEST VALUES SOUTH OF THE PA TURNPIKE AND I-295
IN NJ. THERE ISN'T MUCH SNOW OR SNOW WATER EQUIVALENT(SWE) LEFT ON
THE GROUND IN SOUTHERN NJ, BUT IN GENERAL, THERE IS UP TO 1 INCH OF
SWE ACROSS SOUTHEAST PA AND NORTHERN DE. THERE IS UP TO 2 INCHES
ACROSS CENTRAL NJ.
THE GREATEST THREAT OF MINOR RIVER FLOODING WOULD BE ACROSS CENTRAL
NJ WHERE ABOUT 0.50 INCH OF RAIN COULD FALL. AT THE SAME TIME, DUE
TO TEMPERATURES AND RAIN, MUCH IF NOT ALL THE SNOW ON THE GROUND
WILL MELT. PER THE MARFC, THE AFTERNOON HYDROLOGIC MODEL RUN SHOWS
BLACKWELLS MILLS ON THE MILLSTONE APPROACHING FLOOD STAGE AND
PEMBERTON ON THE NORTH BRANCH RANCOCAS JUST HITTING THE 2.5 FT FLOOD
STAGE TOMORROW MORNING.
ANOTHER AREA WE'RE WATCHING IS SOUTHEASTERN PA AND NORTHERN
DELAWARE. THIS IS WHERE THE GREATEST RAINFALL IS FORECAST TO OCCUR.
THEY ARE EXPECTED TO LOSE ALL THEIR SNOW AS WELL, BUT THEY DON'T
HAVE THE SAME AMOUNT OF WATER LOCKED UP IN THE SNOW AS PLACES
FURTHER TO THE NORTH.
MAINSTEM RIVERS ARE NOT A CONCERN AT THIS TIME ANYWHERE IN THE CWA.
IN TERMS OF CRESTS, ANY FAST RESPONDERS WILL CREST LATE TONIGHT
THROUGH SUN-UP. THE SLOWER RESPONDERS WILL CREST DURING THE DAY
TOMORROW.
AHPS FORECASTS WERE UPDATED THIS AFTERNOON. IF ADJUSTMENTS NEED TO
BE MADE, THEY WILL BE MADE AGAIN BEFORE 11 PM TONIGHT.
HYDROLOGIC STATEMENTS(RVS), TO RAISE AWARENESS, HAVE ALREADY BEEN
ISSUED FOR THE MILLSTONE AND RANCOCAS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...DENSE FOG ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR PAZ054-055-
060>062-070-071-101>106.
NJ...DENSE FOG ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR NJZ001-007>010-
012>019.
DENSE FOG ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR NJZ020>027.
DE...DENSE FOG ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR DEZ001.
MD...DENSE FOG ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR MDZ008.
MARINE...DENSE FOG ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...HEAVENER/NIERENBERG
SHORT TERM...HEAVENER
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/HEAVENER/NIERENBERG
MARINE...SZATKOWSKI/HEAVENER/NIERENBERG
HYDROLOGY...Hazardous weather outlook, Mar 10, 10:19 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 PM EDT TUE MAR 10 2015
NJZ001-007-008-PAZ054-055-060>062-120330-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1119 PM EDT TUE MAR 10 2015
...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
FOG WILL DEVELOP LATE TONIGHT AND MAY BECOME DENSE AT TIMES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SOME WINTRY PRECIPITATION IS POSSIBLE WITH THE PRECIPITATION
EVENT EXPECTED TO OCCUR LATE FRIDAY INTO SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ009-010-012-015-PAZ101>106-120330-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1119 PM EDT TUE MAR 10 2015
...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
MINOR SMALL STREAM FLOODING WILL OCCUR OVERNIGHT IN CHESTER COUNTY.
ELSEWHERE POOR DRAINAGE FLOODING IS POSSIBLE...ESPECIALLY IN AREAS
THAT STILL HAVE SNOW ON THE GROUND.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SOME WINTRY WEATHER IS POSSIBLE AT THE ONSET OF THE PRECIPITATION
EVENT LATE FRIDAY OR FRIDAY NIGHT. POOR DRAINAGE STREET FLOODING
MAY DEVELOP SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ020>027-120330-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1119 PM EDT TUE MAR 10 2015
...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-MDZ008-NJZ013-014-016>019-PAZ070-071-120330-
NEW CASTLE-CECIL-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
1119 PM EDT TUE MAR 10 2015
...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
THERE IS A SMALL CHANCE OF ISOLATED MINOR SMALL STREAM FLOODING IN
NORTHERN NEW CASTLE COUNTY TOWARD DAWN WEDNESDAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002>004-MDZ012-015-019-020-120330-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
1119 PM EDT TUE MAR 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.
.DAY ONE...TONIGHT.
AREAS OF DENSE FOG POSSIBLE OVERNIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-120330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1119 PM EDT TUE MAR 10 2015
...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 10, 6:05 PM EST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
705 PM EDT TUE MAR 10 2015
DEZ001-MDZ008-NJZ001-007>010-012>019-PAZ054-055-060>062-070-071-
101>106-110400-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON...
WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD...
WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...
NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...
DOYLESTOWN
705 PM EDT TUE MAR 10 2015
...AREAS OF DENSE FOG AND PONDING OF WATER THIS EVENING...
THE COMBINATION OF LIGHT STEADY RAIN AND RECENT SNOWMELT WILL LEAD
TO CONSIDERABLE PONDING OF WATER IN POOR DRAINAGE AND LOW-LYING
AREAS. AREAS OF DENSE FOG WILL ALSO DEVELOP THIS EVENING,
ESPECIALLY OVER LOCATIONS WHERE THERE IS STILL A SNOWPACK.
IF DRIVING THIS EVENING, USE EXTRA CAUTION BY SLOWING DOWN, USING
YOUR LOW-BEAM HEADLIGHTS AND LEAVING PLENTY OF DISTANCE AHEAD OF
YOU.
DEZ002>004-MDZ012-015-019-020-NJZ020>027-110400-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CHESTERTOWN...CENTREVILLE...EASTON...DENTON...JACKSON...
MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...
ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST
705 PM EDT TUE MAR 10 2015
THE COMBINATION OF LIGHT STEADY RAIN AND RECENT SNOWMELT OVER THE
PAST SEVERAL DAYS WILL LEAD TO PONDING OF WATER IN POOR DRAINAGE
AND LOW-LYING AREAS. PATCHY DENSE FOG MAY ALSO DEVELOP LATER
TONIGHT, ESPECIALLY ALONG THE NEW JERSEY AND DELAWARE COAST AS
WELL AS THE EASTERN SHORE OF MARYLAND.
IF DRIVING THIS EVENING, USE EXTRA CAUTION BY SLOWING DOWN, USING
YOUR LOW-BEAM HEADLIGHTS AND LEAVING PLENTY OF DISTANCE AHEAD OF
YOU.
JRK
Flood, Chester
- When
- March 10, 10:25 PM EST to March 11, 2:20 AM EST
- Where
- Chester County, 1.7 mi W of Brandamore to 1.59 mi W of Brandamore
- Cause
- Heavy Rain / Snow Melt
- Reported by
- River/Stream Gage
- Coordinates
- 40.074, -75.862
The combination of rain and snowmelt caused minor flooding along the West Branch Brandywine Creek from the late evening of the 10th through the early morning of the 11th. The West Branch Brandywine Creek at Honey Brook was above its 7.0 foot flood stage from 1125 p.m. EDT on the 10th through 320 a.m. EDT on the 11th, and it crested at 7.23 feet at 115 a.m. EDT on the 11th. Event precipitation totals included 0.73 inches in West Grove, 0.68 inches in Nottingham, and 0.66 inches in Chadds Ford and Unionville.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Indiana, March 10 to 11, 20152 deaths · 1 event
- Debris Flow and Flood in West Virginia, March 10 to 12, 20151 death · $5,000 · 2 events
- Flooding in Kentucky, March 10 to 11, 2015$30,000 · 3 events
- Flooding in Ohio, March 10 to 11, 2015$15,000 · 3 events
- Dense Fog in Kentucky, March 10 to 11, 20156 events
- Dense Fog in Maryland, March 10 to 11, 20152 events
- Heavy Rain in Kentucky, March 10, 20151 event
- Flood in West Virginia, March 10 to 11, 20151 event
- Dense Fog in Virginia, March 10, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567010.